3 Publications

Mark all

[3]
2020 | Journal Article | IST-REx-ID: 7940 | OA
The PBW theorem for affine Yangians
Y. Yang, G. Zhao, Transformation Groups (2020).
View | DOI | Download Preprint (ext.) | arXiv
 
[2]
2019 | Journal Article | IST-REx-ID: 7004 | OA
Cohomological Hall algebras, vertex algebras and instantons
M. Rapcak, Y. Soibelman, Y. Yang, G. Zhao, Communications in Mathematical Physics (2019).
View | DOI | Download Preprint (ext.) | arXiv
 
[1]
2018 | Journal Article | IST-REx-ID: 5999 | OA
The cohomological Hall algebra of a preprojective algebra
Y. Yang, G. Zhao, Proceedings of the London Mathematical Society 116 (2018) 1029–1074.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed

3 Publications

Mark all

[3]
2020 | Journal Article | IST-REx-ID: 7940 | OA
The PBW theorem for affine Yangians
Y. Yang, G. Zhao, Transformation Groups (2020).
View | DOI | Download Preprint (ext.) | arXiv
 
[2]
2019 | Journal Article | IST-REx-ID: 7004 | OA
Cohomological Hall algebras, vertex algebras and instantons
M. Rapcak, Y. Soibelman, Y. Yang, G. Zhao, Communications in Mathematical Physics (2019).
View | DOI | Download Preprint (ext.) | arXiv
 
[1]
2018 | Journal Article | IST-REx-ID: 5999 | OA
The cohomological Hall algebra of a preprojective algebra
Y. Yang, G. Zhao, Proceedings of the London Mathematical Society 116 (2018) 1029–1074.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed